Ulises Fidalgo
TítuloCitado porAño
Nikishin systems are perfect
UF Prieto, GL Lagomasino
Constructive Approximation 34 (3), 297, 2011
622011
Multiple orthogonal polynomials of mixed type: Gauss–Borel factorization and the multi-component 2D Toda hierarchy
C Álvarez-Fernández, UF Prieto, M Manas
Advances in Mathematics 227 (4), 1451-1525, 2011
452011
Hermite–Padé approximation and simultaneous quadrature formulas
UF Prieto, J Illán, GL Lagomasino
Journal of Approximation Theory 126 (2), 171-197, 2004
362004
On perfect Nikishin systems
UF Prieto, GL Lagomasino
Computational Methods and Function Theory 2, 415-426, 2002
312002
The multicomponent 2D Toda hierarchy: generalized matrix orthogonal polynomials, multiple orthogonal polynomials and Riemann–Hilbert problems
C Álvarez-Fernández, U Fidalgo, M Manas
Inverse Problems 26 (5), 055009, 2010
302010
Mixed type multiple orthogonal polynomials for two Nikishin systems
UF Prieto, AL García, GL Lagomasino, VN Sorokin
Constructive Approximation 32 (2), 255-306, 2010
262010
Rate of convergence of generalized Hermite–Padé approximants of Nikishin systems
UF Prieto, GL Lagomasino
Constructive approximation 23 (2), 165-196, 2006
232006
General results on the convergence of multipoint Hermite-Padé approximants of Nikishin systems
UF Prieto, GL Lagomasino
Constructive Approximation 25 (1), 89-107, 2007
192007
Nikishin systems are perfect. The case of unbounded and touching supports
UF Prieto, GL Lagomasino
Journal of Approximation Theory 163 (6), 779-811, 2011
142011
Hermite-Padé approximation for certain systems of meromorphic functions
GL López, SM Peralta, UF Prieto
Sbornik: Mathematics 206 (2), 225, 2015
122015
Convergence and computation of simultaneous rational quadrature formulas
UF Prieto, JRI González, GL Lagomasino
Numerische Mathematik 106 (1), 99-128, 2007
122007
A general lower bound for the relaxation of an optimal design problem with a general quadratic cost functional, and a general linear state equation
UF Prieto, P Pedregal
Journal of Convex Analysis 19 (1), 281-294, 2012
52012
Riemann–Hilbert problem associated with Angelesco systems
A Branquinho, U Fidalgo, AF Moreno
Journal of computational and applied mathematics 233 (3), 643-651, 2009
52009
Mixed type multiple orthogonal polynomials: perfectness and interlacing properties of zeros
U Fidalgo, SM Peralta, JM Ceniceros
Linear Algebra and its Applications 438 (3), 1229-1239, 2013
42013
A general lower bound for the relaxation of an optimal design problem in conductivity with a quadratic cost functional
U Fidalgo, P Pedregal
Preprint, 14-2007, 2007
32007
An extension of Markov’s Theorem
AF Branquinho, A., Fidalgo, U., & Moreno
Proceedings of the American Mathematical Society 142 (10), 3491-3503., 2014
12014
Hermite-Pad\'e approximation for certain systems of meromorphic functions
U Fidalgo Prieto, G López Lagomasino, S Medina Peralta
arXiv preprint arXiv:1310.7010, 2013
12013
On perfect Nikishin systems
U Fidalgo Prieto, G López Lagomasino
Herldermann Verlag, 2002
12002
Asymptotic of Cauchy biorthogonal polynomials
U Fidalgo, GL Lagomasino, SM Peralta
arXiv preprint arXiv:1904.00126, 2019
2019
Convergent interpolatory quadrature rules and orthogonal polynomials of varying measures
U Fidalgo, E Miña-Díaz
Numerical Algorithms 79 (2), 423-435, 2018
2018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20